IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2967  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 1988  |  Volume : 33  |  Issue : 2  |  Page : 53-54

Allopurinol induced toxic epidermal necrolysis.


Department of Medical Oncology, Institute Rotary Cancer Hospital, All Institute of Medical Sciences, New Delhi, India

Correspondence Address:
L Kumar
Department of Medical Oncology, Institute Rotary Cancer Hospital, All Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

ABSTRACT: Allopurinol induced toxic epidermal necrolysis is described in a patient with chronic myeloid leukemia. Uneventful recovery occured with high dose of prednisolone therapy.


[PDF Not available]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed972    
    Printed54    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal